# SDR DHL9672126C

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 608128
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON SKIN TIE ANGLE AT STA 110 AT FLOOR LEVEL STRINGER 17L.  REMOVED TIE ANGLE, FABRICATED NEW TIE ANGLE 6 LONG AND INSTALLED PER SRM 51-30-2.
